Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Can i use glyco with mela glow

Hi I am using melaliteXL cream for the last one year on the suggestion of one doctor,I am applying it alternate days in night time,I had become fair and till now i didnt face any problem,but after reading the reviews that melaliteXL is not at all a gud cream and also if we stop the cream usage skin becomes the worst i am afraid even to stop,please suggest me how to avoid this cream,also the same doctor had suggested me to use BAN A TAN cream in morning times,is it a good cream??
Asked On : Tue, 8 Mar 2011
Answers:  3 Views:  3992
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
risk of cancer with melalite XL is very low ( basically due to its hydroquinone content). this problem has been over emphasized in medical literature. I have not seen any case in my experience. But yeah there may be other problems like ochronosis due to prolonged usage and also rosacea (as pointed out by dr chawda). you have done the right thing by stopping melalite XL. it a drug and should not be used just for fairness. Now you can use a sunblock cream/lotion/gel twice daily and melaglow at night. ban a tan is Ok but has a camphor like smell and may a litlle irritant to the skin too. As for your query regarding using glyco A and melaglo simultaneously, the answer is yes you may use it, but I do not see any need for it. use wither of the two at night.
Answered: Wed, 9 Mar 2011
I find this answer helpful
  Anonymous's Response
Hi Arif,
Thanx for ur answer but i had read in some sites prolonged use of this cream causes cancer and i am using it for one year will there any such disastrous effect??
Answered: Tue, 8 Mar 2011
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
Melalite xl cream contains a combination preparation which is good for skin provided you use it for a short period.The steroid component of it can cause problem here.On long run it can cause steroid induced pimples,rosacea(redness with itching of face),fine line ,skin atrophy & can also promote fine capillaries.We usually give it for a short period and then continue with a safe preparation.BAN A TAN is safe and you can use it for long.You are lucky that you have not developed any side effect of the cream.Now if you plan to stop the cream(which you should),then be careful that you don't land up with its withdrawal symptoms.But there are ways that you can prevent these withdrawal symptoms too...I've seen such cases in past and have treated them consult a good dermatologist who can tackle the same.
take care,
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor